# SDR YENA2018081400311

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Airbus A320-232
- Aircraft serial: 19000504
- Aircraft time: 19,249 hours, 12,820 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536103
- Part serial: M8057
- Condition: Failed
- Location: Fwd
- Part time: 11,632 hours, 7,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW TASK CARD E190-25-60-00-200-901,  FOUND THE FWD LIFE RAFT INDICATOR ON THE RED BAND.  R & R THE FWD LIFE RAFT IAW AMM 25-66-01.
